# SDR AALA20110601MIA02

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 31,604 hours, 5,134 cycles
- Engine: Ge CF680C2B6
- Engine time: 31,604 hours, 5,134 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, E
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF RIGHT ENGINE COMPRESSOR STALLED.  EXHAUST GAS TEMPERATURE IN RED, AIRCRAFT VIBRATIONS AND FLAMES NOTED OUT OF RIGHT ENGINE.  RETARDED RIGHT THROTTLE TO KEEP EGT IN LIMITS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT MIA ON 06/02/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
